# SDR USAA2009091192486

- Difficulty date: July 31, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544585
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON RIB AT WBL 135, S2L IN LEFT WING RIB FUEL TANK.  REPAIRED RIB AT WBL 135, S2L IN LEFT WING RIB FUEL TANK IAW US AIRWAYS EA 132567.
